Download your PDF
BASDAI Symptom Score Calculator result sheet — free, supported by sponsors. Your download button appears in 20 seconds.
This free download is supported by sponsors — continuing in
20
Your file is generated in your browser when you choose Download — nothing is uploaded. If this calculator returns enough numeric data, the export also includes its best-fit chart alongside the readable table.
WorldCalculate result export
BASDAI Symptom Score Calculator — result sheet
Calculate the six-question BASDAI symptom score from 0–10 responses, showing the first-four sum and the morning-stiffness average separately.
Inputs used
Results
Visual chart
Breakdown
Calculation steps
Returned data table
Formula and methodology
Formula: BASDAI = [Q1 + Q2 + Q3 + Q4 + (Q5 + Q6)/2] / 5; all six inputs use a 0–10 response scale, with Q6 representing duration according to the approved questionnaire.
The page gives the first four symptoms equal combined weight and averages the two morning-stiffness questions before dividing by five. It reports a 0–10 symptom score and does not turn it into a diagnosis or treatment decision.
This result follows the calculator's declared inputs, precision, validation boundaries, and model limits.
Input contract
- Q1 — Fatigue or tiredness over the recall period — 0–10 points; minimum 0; maximum 10
- Q2 — Neck, back, or hip pain — 0–10 points; minimum 0; maximum 10
- Q3 — Pain or swelling in other joints — 0–10 points; minimum 0; maximum 10
- Q4 — Tenderness or discomfort to touch/pressure — 0–10 points; minimum 0; maximum 10
- Q5 — Severity of morning stiffness — 0–10 points; minimum 0; maximum 10
- Q6 — Duration of morning stiffness — 0–10 points; minimum 0; maximum 10
Worked example
| Input | Value |
|---|---|
| Q1 — Fatigue or tiredness over the recall period | 2 |
| Q2 — Neck, back, or hip pain | 2 |
| Q3 — Pain or swelling in other joints | 1 |
| Q4 — Tenderness or discomfort to touch/pressure | 1 |
| Q5 — Severity of morning stiffness | 3 |
| Q6 — Duration of morning stiffness | 3 |
BASDAI = [2 + 2 + 1 + 1 + (3 + 3)/2] ÷ 5 = 2.20 out of 10.
Assumptions and limits
- All six responses refer to the same approved BASDAI recall period and language version.
- Q1–Q5 are entered on the 0–10 symptom scale; Q6 is entered using the questionnaire’s duration anchors.
- The arithmetic is the original six-question BASDAI structure, not ASDAS or another disease-activity index.
- A higher result represents more reported symptom activity in the direction of this index.
- The page does not infer missing answers, replace a paper or electronic questionnaire, or validate the patient’s interpretation of each anchor.
- A score alone does not diagnose axial spondyloarthritis or establish inflammatory activity.
- Clinical decisions should consider examination, history, imaging, laboratory data, function, and treatment context.
- Use the same questionnaire version when monitoring change over time.
Calculator note
Source and methodology
Use the official WorldCalculate methodology policy for the source, formula, precision, and boundary standards behind this calculator.
Planning estimate, not financial, medical, legal, or professional advice. © WorldCalculate — reuse with attribution. Built and curated by Hassan ALRowaie.
No saved result was found. Please run the calculation first, then choose Download again.